# SDR 2015FA0000220

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: General aviation
- Aircraft: N8279W
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118010
- Aircraft time: 7,586 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 7988603
- Condition: Broken
- Location: Alternator
- Part time: 7,586 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, CREW HAD A TOTAL LOST OF POWER INCLUDING BATTERY.   AFTER LANDING, FOUND THE ALTERNATOR BRACKET  BROKEN AT ENGINE ATTACH POINT AND ALTERNATOR DISLODGED FROM POSITION WITH BELT OFF.
